# SDR UALA2010010500071

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 41,985 hours, 5,015 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80603
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FWD AND LT, DOOR 4L FWD, DOOR 5R AFT, ROWS 45 THRU 53 SEAT EEL LIGHTS INOP.  ONGOING PROBLEM.   INSTALLED NEW FEED IN AND JUMPER CABLE, INSTALLED NEW GALLEY EEL WALL LIGHT STRIP, OP CHECKS GOOD.
